It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Weight Gain

Weight Gain

[ Back to Messages ]

Message

Posted by Tom on October 30, 2000 at 11:32:10:

just a curious observation and question. After reading all the messages about weight gain after using
various anti-depressants and other mood stabilizing
medications, I am wondering if it is really the medication or is it that the medications is working and
the renewed sense of normallacy is causing a slow down
in the rate of metabolism and a increase in appetite.
Just wondering; let's hear some input both professional and amature.


Follow Ups




All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!